# SDR FDEA2020061671145

- Difficulty date: June 7, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR SUPPORT STRAP HAS CORROSION AT STA 1020 BETWEEN BL-0 AND RBL-24.  REMOVED CORR ON FLOOR SUPPORT STA 1020 BETWEEN BLO AND RBL 24 IAW SRM 51-10-02. ORIG MAT .050 REM .010 LOSS .040 FOUND OUT OF LIMITS IAW SRM 53-00-51-1A.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW SRM 51-40-05 AND EA F-5310-T0354338 P1 FUSELAGE MAINFRAME MAIN CARGO FLOOR SUPPORT STA 1020 CORRODED, NEW PART FABRICATION-TEMPER ALTERATION.
